If you are taking Ativan then you are going to try your best to do it right, especially when it comes to taking the drug at the recommended dosage. At times you may miss a dose for any reason or even have the fear that you have overdosed on the pills. But there is no need to worry as we can guide you in getting back on your dosage routine and save you a trip to the doctor. However, it is recommended to see a healthcare specialist if there are many major deviations from the treatment plan and overdose symptoms.
Fixing the disrupted routine if you feel you have overdosed
If you cannot recall your last dose then it is very difficult to know for sure whether you have missed a dose of Ativan or not. The moment you remember it is best to take the missed dose as soon as possible. This makes it easy to get back on track. If the next scheduled dose is nearer then skip the missed dose entirely and take the scheduled one to fix the routine and also to avoid overdose. Set a reminder so that you do not miss a dose or overdose again.
Avoid taking Ativan if you plan on staying up
Ativan can make you feel drowsy and take the pill is not advised if you want to stay up for a few hours. If you want to fall asleep easily then you can take Ativan in the recommended dosage. Taking the anxiety medication only as needed will help you to get back into a routine and also stay on track of your treatment plan.
Consult with a doctor regarding missing a dose
If you are on a very strict dosing schedule then missing a dose may have you worried. You may think that something may go wrong or that the therapy will get delayed. Quash all your worries by simply speaking directly with the doctor as he or she will be able to guide you better. This way you can avoid making the same mistakes like doubling the dose to make up for a missed dose, and henceforth be more careful with your dosage.
What to do if you feel that you have overdosed on Ativan
If you follow the dosage information given by your doctor then you do not have to worry about overdosing. There are chances where you may feel that you have overdosed and you can know for sure by checking for overdose symptoms. Symptoms of Ativan overdose are lethargy, drowsiness, confusion, hypotension, coma, and sometimes even death. The best treatment is to get emergency medical attention. If you have been taking increased dosages of the drug then it is better to consult with your doctor on the same as otherwise, you can become addicted to the medication easily. Do all the things that make taking the anxiety pills safe and avoid dangerous side effects that occur from overdosing.